T Nation

Acne Off and On Since Staring TRT

I’ve noticed my acne seems to come and go since I have been on trt. It didn’t really start until the 6 month mark of using it. Does anybody notice if diet makes a difference or is it just the normal swing of your hormones. I really hate to have acne scars everywhere. It’s mostly on my upper back.

Testosterone increases sebaceous gland activity. Has your dosing been consistent? I only get activity on my back when I change doses.

Very consistent doses 120mg a week split into three shots.

It could be the T peaks that are causing the acne flare ups, might try smaller doses which tend to decrease conversion to other hormones such as estrogen and DHT. The larger doses would increase conversion and this has been my experience as well.

I had a little acne on twice weekly, but not on EOD protocols.

Mine does too. There are more processes in the body than just test. When my diet fluctuates, stress, hydration, etc, all effects it

For me, it’s almost completely diet related. Specifically, sugar and high fructose corn syrup. If I avoid those, I barely ever break out. It seems that I’m prone to acne. I had it pretty bad in my teen years.

I´m on 62.5mg EOD, and I have a lot of back acne - really wanna get rid of it.